Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On noninvertible links with invertible proper sublinks


Author: W. C. Whitten
Journal: Proc. Amer. Math. Soc. 26 (1970), 341-346
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1970-0264647-9
MathSciNet review: 0264647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The title supports the primary objective of this paper. Specifically, for each $ \mu \geqq 3$, a noninvertible, oriented, ordered link of $ \mu $ components tamely imbedded in $ {S^3}$ is exhibited with the property that each proper sublink is invertible. The case $ \mu = 2$ has been covered in a previous paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0264647-9
Keywords: Classical knot theory, noninvertible knots, noninvertible links, "Brunnian type'' invertibility problem
Article copyright: © Copyright 1970 American Mathematical Society